# SDR SWAA2022022117896

- Difficulty date: July 11, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 42,030 hours, 24,898 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192BR HAS A DELAM ON THE OUTER SKIN. 46 INCHES FROM LEADING EDGE AND 10.5 INCHES FROM UPPER EDGE. APROX 2'. / REPAIRED PANEL 192BR OUTER SKIN. 46 INCHES FROM LEADING EDGE AND 10.5 INCHES FROM UPPER EDGE PER SRM 51-70-05-2R-11. RESTORED PRIMER PER AMM 51-21-72. RESTORED TOPCOAT PER AMM 51-21-73
